# SDR ABXA2025010503

- Difficulty date: January 5, 2025
- Submitted: January 6, 2025
- Operation: Air carrier
- Aircraft: N762CK
- Make and model: Boeing 767-3P6
- Aircraft serial: 26236
- Aircraft time: 94,841 hours, 30,008 cycles
- Engine: Ge CF680C2B6
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Warning Light
- Condition: False Activation
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

DUING TAXI AFTER ENGINE START L ENG.ANTI ICE AND VALVE LIGHT ILLUMINATED AC RETURNED TO GATE(BTB) MTX GROUNDED AC  MTX  MANUALLY ACTUATED VALVE AND PERFORMED OPS TEST IAW B767 AMM 30-21-03. OPS TEST GOOD AND RETURNED AC TO SERVICE .
